# SDR 2006UALA00565

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 37,440 hours, 13,366 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Door 1l Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE EMERGENCY LIGHTS INOPERATIVE.  REPLACED SLIDE, NO HELP.   CONNECTOR 2871VC. FOUND DAMAGED, REPLACED.  REINSTALLED DOOR 1R SLIDE, PER AMM 25-62-44.  OPS CHECKED LIGHTS GOOD.
